UPM Institutional Repository

Relation between square and centered pentagonal numbers


Mohamat Johari, Mohamat Aidil and Mohd Atan, Kamel Ariffin and Sapar, Siti Hasana (2012) Relation between square and centered pentagonal numbers. Malaysian Journal of Mathematical Sciences, 6 (2). pp. 165-175. ISSN 1823-8343; ESSN: 2289-750X

Download File


Download (98kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Number of representations; Sum of squares; Centered pentagonal numbers
Depositing User: Nabilah Mustapa
Date Deposited: 04 Sep 2015 13:11
Last Modified: 04 Sep 2015 13:11
URI: http://psasir.upm.edu.my/id/eprint/38926
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item